# SDR UPS96205714

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie
- Part number: 65453132
- Condition: Corroded
- Location: Bs 363-380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE REPORTED CORROSION ON STR 22R AT BS 363 TO BS 380 RBL 50, WL 165.  REMOVED CORROSION IAW SRM 53-10-1.  REPLACED STRINGER FRAME TIE IAW 51-30-2.
